-- Diana Kohnle
(HealthDay News) -- Nonsteroidal anti-inflammatory drugs
(NSAIDs) have been around for years and are frequently the
medication of choice to relieve pain and inflammation.
But taking too many of this type of drug, which includes
aspirin, ibuprofen and naproxen, can lead to potential
complications, including stomach bleeding or ulcer.
The American Gastroenterological Association says reasons for
potential NSAID overdose include:
Please be aware that this information is provided to supplement the care provided by your physician. It is neither intended nor implied to be a substitute for professional medical advice. CALL YOUR HEALTHCARE PROVIDER IMMEDIATELY IF YOU THINK YOU MAY HAVE A MEDICAL EMERGENCY. Always seek the advice of your physician or other qualified health provider prior to starting any new treatment or with any questions you may have regarding a medical condition.
Copyright © EBSCO Publishing. All rights reserved.